# SDR WRLA20110129466

- Difficulty date: January 29, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 69,841 hours, 12,362 cycles
- Engine: Pwa PW4460
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RT TRUNNION FITTING P/N ACA7017-502 CRACKED, NRC U05002 ISSUED.  REPAIRED THE CRACK AREA IAW MD-11 SRM 53-10-14 FIG 202 REV 45 AND EI W2011A53B-232 REV 00 REF U05002 FOR DETAIL.
